# SDR C8GA20120427006

- Difficulty date: April 24, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 63,300 hours, 35,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 5412487
- Part serial: 571428
- Condition: Damaged
- Location: Ram Air Door
- Part time: 832 hours, 718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DOOR AND LOWER ACTUATOR ROD MISSING ON POST FLIGHT INSPECTION.  NO DAMAGE TO FUSELAGE NOTED.   R & R RIGHT RAM AIR DOOR ACTUATOR,  INSTALLED RAM AIR DOOR OPS CHECKED GOOD.
